# SDR SWIA202264747

- Difficulty date: January 5, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING REAR SPAR AFT SIDE Â€“ CORRODED ANGLE ATTACHED TO REAR SPAR BETWEEN APPROXIMATELY WS48 AND WS58 (MARKED).   (C CHECK RO 02/25/2022)   REPLACED ANGLE PN CC670-10338-1 REF CRJ 700 SRM 51-42-21-001-001-A01. SEE CONTINUE CARD FOR DETAILS.
